| Model Number |
DS2000X11B |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not return.
Event or Problem Description
The manufacturer received information alleging a ventilator was alarming for rebreathing.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator was alarming for rebreathing.There was no harm or injury reported.The device was returned to the manufacturer for evaluation and the customer's complaint could not be duplicated or confirmed.The device was found to operate and alarm as designed.